# SDR UPS99830842

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RT WING LWR SKIN ABOVE THE NR 4 PYLON HAS A 5 INCH CRACK, JUST OUTBOARD OF THE OUTBOARD SLOT, OUTBOARD END.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-1A FIG 1.
